# SDR DALA2016100307007

- Difficulty date: September 14, 2016
- Submitted: October 4, 2016
- Operation: Air carrier
- Aircraft: N907DE
- Make and model: Doug MD-88
- Aircraft serial: 53416
- Aircraft time: 62,500 hours, 45,401 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Condition: Delaminated
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATED LT GEARED TAB.  LT ELEVATOR GEARED TAB WAS REPLACED PER AMM 27-30-04.
